Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locally contractive and expansive mappings


Authors: Thakyin Hu and Harvey Rosen
Journal: Proc. Amer. Math. Soc. 86 (1982), 656-662
MSC: Primary 54C60; Secondary 54E35, 54H25
MathSciNet review: 674100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Locally contractive and locally expansive mappings are studied in this paper. A remetrization theorem and some fixed point theorems are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C60, 54E35, 54H25

Retrieve articles in all journals with MSC: 54C60, 54E35, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0674100-4
PII: S 0002-9939(1982)0674100-4
Keywords: Locally contractive and locally expansive mappings, compact connected metric spaces, Hausdorff metric, remetrization, fixed points
Article copyright: © Copyright 1982 American Mathematical Society